# SDR FDEA2018082182097

- Difficulty date: August 18, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00263
- Condition: Damaged
- Location: Bs 1641
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LEFT FRAME AT BS 1641, LONGERON 12L WAS FOUND DAMAGED.  THE FRAME WAS REPAIRED IAW SRM 53-00-07-2R, FIG 201, REPAIR 2.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
